# SDR DALA1143623244

- Difficulty date: July 14, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 57,465 hours, 25,181 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR PANEL 161AF IS DELAMINATED AND HAS MULTIPLE DENTS ON UPPER SKIN.  REMOVED, FABRICATED, AND INSTALLED NEW PNL 161AF IAW A320 AMM 53-42-14-400-001.
